# SDR A6WA201904126552

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 36,852 hours, 35,427 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT WITH WING ANTIICE ON IN NORMAL MODE, RECEIVED WING OVERHEAT WARNING. SUSPECT LEFT WING. C/W'D QRH & SELECTED WING ANTI-ICE OFF. MESSAGE CLEARED IMMEDIATELY. PER QRH, SELECTED WING ANTI-ICE TO STBY, THEN RECEIVED LEFT WING ANTI-ICE CAUTION & SYNOPTIC SHOWED LEFT WING AMBER. C/W'D QRH & SELECTED 14TH ISOL OPEN, LEFT WING ANTI-ICE CAUTION CLEARED & THEN REOCCURRED. CLEARED ICING CONDITIONS & SELECTED WING ANTIICE OFF. UPON RE-ENTERING ICING CONDITIONS, SELECTED ANTIICE ON IN STBY WITH 14TH ISOL VALVE OPEN , NO ANTIICE MESSAGES PRESENT. DIVERTED.
